# SDR ASMF201105017

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 24,097 hours, 12,848 cycles
- Engine: Ge CFM56*
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 314220011
- Part serial: 5625001
- Condition: Cracked
- Location: Left
- Part time: 24,097 hours, 12,848 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DETECTED A CRACK OF 3.5 INCH LENGTH NEAR FORWARD L/E AT 6 HOURS POSITION IN LT ENGINE NOSE COWLING.  MX REPLACED THE LT ENGINE NOSE COWLING IAW MM 71-11-02, ALL CORRECT.
